# SDR 20010427AP001

- Difficulty date: April 3, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - TWO LOW LEVEL EMERGENCY LIGHTS AND TWO SECTIONS OF CEILING EMERGENCY LIGHTS WERE INOPERATAIVE.  THE LOW LEVEL EMERGENCY LIGHT FOR SEAT ROW 25 WAS LOCATED AT SEAT ROW 26.  MAINTENANCE REPLACED THE LOW LEVEL AND CEILING EMERGENCY LIGHT BATTERIES AND RELOCATED THE LOW LEVEL LIGHT ASSEMBLY TO THE PROPER ROW.  REF USAAD01075.  (M)
